# SDR FDEA201612114383

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,785 hours, 40,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR AIR MOTOR SPROCKET SHAFT WORN AND CHAIN SKIPPING ON SPROCKET.  REMOVED AND REPLACED SPLINE SHAFT ASSY AND CHAIN ASSY CONNECTING AIR MOTOR   TO ELECTRIC ACTUATOR..ALL DOOR OPS CHECKS ARE GOOD.
